# SDR AWXA200300939

- Difficulty date: August 17, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 35,582 hours, 14,510 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Torn
- Location: L-2 Door
- Part time: 38,258 hours, 17,103 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DECENT, EN ROUTE FROM PHX THE FLIGHT ATTENDANT REPORTED A LOUD SQUEAL COMING FROM THE L-2 DOOR. MAINTENANCE FOUND THE L-2 DOOR SLIDE LOWER LANYARD TORN AND IN THE DOOR SEAL, AIRCRAFT WAS MAINTENANCE FERRIED BACK TO PHX WHERE THE L-2 DOOR SLIDE WAS REMOVED AND REPLACED IAW T/C R1C25304.
